# SDR ALGA088799

- Difficulty date: August 19, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 6,326 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: LK5801
- Condition: Separated
- Location: M/R Hub Assy
- Part time: 4,167 hours
- Component: Hub Assy
- Component part number: 407010100115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TOTAL SEPARATION OF ELASTROMER. REPLACED SHEAR BEARING.
